Journal of Symbolic Logic

Regular ultrafilters and finite square principles

Juliette Kennedy, Saharon Shelah, and Jouko Väänänen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that many singular cardinals λ above a strongly compact cardinal have regular ultrafilters D that violate the finite square principle □finλ,D introduced in [3]. For such ultrafilters D and cardinals λ there are models of size λ for which Mλ/D is not λ++-universal and elementarily equivalent models M and N of size λ for which Mλ/D and Nλ/D are non-isomorphic. The question of the existence of such ultrafilters and models was raised in [1].

Article information

Source
J. Symbolic Logic, Volume 73, Issue 3 (2008), 817-823.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1230396748

Digital Object Identifier
doi:10.2178/jsl/1230396748

Mathematical Reviews number (MathSciNet)
MR2444269

Zentralblatt MATH identifier
1160.03026

Citation

Kennedy, Juliette; Shelah, Saharon; Väänänen, Jouko. Regular ultrafilters and finite square principles. J. Symbolic Logic 73 (2008), no. 3, 817--823. doi:10.2178/jsl/1230396748. https://projecteuclid.org/euclid.jsl/1230396748


Export citation